# SDR FDEA201904231017

- Difficulty date: April 23, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 84,359 hours, 19,670 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2IN CRACK ON LT LOWER CENTER VERTICAL ON NR 2 ENG. COMPLIED WITH FINAL EA# 1-5530-T0346813 A.
